Medical Questions > Mens Health > Birth Control - Men Forum

My girlfriend takes diane pills ...

My girlfriend takes diane pills for almost a year now. I told her to stop taking pills, she stop during her menstruation, our last sex was 3 days after her menstruation , It is possible she will get pregnant?
Did you find this post helpful?
|

User Profile
replied March 19th, 2012
Hello,

Welcome to ehealthforum

After coming off the pills chances of pregnancy are always present as the contraceptive action is immediately lost.But as she has left the pills recently possibility of pregnancy is remote.
If she does not have the periods during the next cycle ask her to get a Urine test done for pregnancy determination and visit a Gynaecologist for evaluation.
Take care!


|
Did you find this post helpful?

replied November 20th, 2012
hello!This is my first take of diane pills or any other pills.Is it okay if i take my first diane pills without waiting my menstruation?because i'm afraid if i get preggy if my husband use me and i don't know how to use it.Is it safe?And my second question is I only take this morning and then he wanted to have sex with me tonight,Is it safe too?Please help me.Joyce
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.